Journal of Symbolic Logic
- J. Symbolic Logic
- Volume 74, Issue 4 (2009), 1273-1286.
Independently axiomatizable ℒω1,ω theories
In partial answer to a question posed by Arnie Miller  and X. Caicedo  we obtain sufficient conditions for an ℒω1,ω theory to have an independent axiomatization. As a consequence we obtain two corollaries: The first, assuming Vaught's Conjecture, every ℒω1,ω theory in a countable language has an independent axiomatization. The second, this time outright in ZFC, every intersection of a family of Borel sets can be formed as the intersection of a family of independent Borel sets.
J. Symbolic Logic, Volume 74, Issue 4 (2009), 1273-1286.
First available in Project Euclid: 5 October 2009
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Hjorth, Greg; Souldatos, Ioannis A. Independently axiomatizable ℒ ω 1 ,ω theories. J. Symbolic Logic 74 (2009), no. 4, 1273--1286. doi:10.2178/jsl/1254748691. https://projecteuclid.org/euclid.jsl/1254748691